Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 137056, 12 pages
http://dx.doi.org/10.1155/2013/137056
Research Article

Dynamics Control of the Complex Systems via Nondifferentiability

1Faculty of Materials Science and Engineering, “Gheorghe Asachi” Technical University of Iaşi, 41 D. Mangeron Boulevard, 700050 Iaşi, Romania
2Faculty of Civil Engineering and Building Services, “Gheorghe Asachi” Technical University of Iaşi, 1 D. Mangeron Boulevard, 700050 Iaşi, Romania
3Faculty of Textile, Leather Engineering and Industrial Management, “Gheorghe Asachi” Technical University of Iaşi, Dimitrie Mangeron 29, 700050 Iaşi, Romania
4Institute of Macromolecular Chemistry Petru Poni Iaşi, Aleea Grigore Ghica Voda, No. 41A, 700487 Iaşi, Romania
5Physics Department, Faculty of Machine Manufacturing and Industrial Management, “Gheorghe Asachi” Technical University of Iaşi, Professor Dr. Docent Dimitrie Mangeron Road, No. 59A, 700050 Iaşi, Romania
6Lasers, Atoms and Molecules Physics Laboratory, University of Science and Technology, Villeneuve d’Ascq, 59655 Lille, France

Received 29 May 2013; Accepted 12 July 2013

Academic Editor: Zhiwei Gao

Copyright © 2013 Carmen Nejneru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carmen Nejneru, Anca Nicuţă, Boris Constantin, Liliana Rozemarie Manea, Mirela Teodorescu, and Maricel Agop, “Dynamics Control of the Complex Systems via Nondifferentiability,” Journal of Applied Mathematics, vol. 2013, Article ID 137056, 12 pages, 2013. https://doi.org/10.1155/2013/137056.